# SDR HEEA072505

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 8,598 hours
- Engine: Allsn 250B*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6894063
- Part serial: 1749
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT ACTUATE. REPLACED WITH SERVICEABLE PART.
